Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 149, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 5:26 PM EDT for 5 counties in Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2014, 5:26 PM EDT (21:26 UTC)
- Expired
- Sep 2, 2014, 6:30 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, York County, PA
The radar
The State College radar (KCCX), 130 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 5:33 PM EDT | TSTM WND DMG | Aspers, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714
WUUS51 KCTP 022126
SVRCTP
PAC001-041-043-071-133-022230-
/O.NEW.KCTP.SV.W.0149.140902T2126Z-140902T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 525 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR WALNUT
BOTTOM TO NEAR ASPERS TO NEAR TANEYTOWN...AND MOVING EAST AT 35
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BONNEAUVILLE AND ASPERS AROUND 530 PM EDT.
HAMPTON...PLAINFIELD...LITTLESTOWN...LAKE MEADE...MOUNT HOLLY
SPRINGS AND NEW OXFORD AROUND 540 PM EDT.
CARLISLE...HANOVER...PARKVILLE...SCHLUSSER...BOILING SPRINGS...
MCSHERRYSTOWN...DILLSBURG...PENNVILLE...EAST BERLIN AND YORK
AIRPORT AROUND 550 PM EDT.
WEIGELSTOWN...MECHANICSBURG...SHILOH...CODORUS...SPRING GROVE...
DOVER...NEW KINGSTOWN...HOGESTOWN...SIDDONSBURG AND WERTZVILLE
AROUND 600 PM EDT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 221 AND 258.
INTERSTATE 81 BETWEEN MILE MARKERS 31 AND 81.
INTERSTATE 83 BETWEEN MILE MARKERS 0 AND 50.
INTERSTATE 283 BETWEEN MILE MARKERS 0 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM SQUALL LINES CAN PRODUCE WIDESPREAD SIGNIFICANT
WIND DAMAGE. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY. TO PROTECT YOURSELF FROM SEVERE
WINDS...MOVE TO AN INTERIOR ROOM OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3972 7727 3989 7729 4011 7749 4030 7704
4032 7693 4033 7691 4035 7692 4043 7666
4020 7657 4020 7652 4010 7647 3972 7648
TIME...MOT...LOC 2125Z 250DEG 31KT 4011 7738 3991 7722 3970 7720
$$
LAMBERT1 follow-up statement
842
WWUS51 KCTP 022158
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT TUE SEP 2 2014
PAC001-022204-
/O.CAN.KCTP.SV.W.0149.000000T0000Z-140902T2230Z/
ADAMS PA-
558 PM EDT TUE SEP 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF ADAMS
COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3972 7696 3994 7695 4024 7717 4030 7704
4032 7693 4033 7691 4035 7692 4043 7666
4020 7657 4020 7652 4010 7647 3972 7648
TIME...MOT...LOC 2154Z 256DEG 40KT 4025 7707 3998 7686 3975 7681
$$
PAC041-043-071-133-022230-
/O.CON.KCTP.SV.W.0149.000000T0000Z-140902T2230Z/
CUMBERLAND PA-DAUPHIN PA-YORK PA-LANCASTER PA-
558 PM EDT TUE SEP 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN CUMBERLAND...SOUTHERN DAUPHIN...YORK AND
NORTHWESTERN LANCASTER COUNTIES...
AT 554 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NEW
KINGSTOWN TO NEAR WEIGELSTOWN TO NEAR CODORUS...MOVING EAST AT 45
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
THESE SEVERE STORMS WILL BE NEAR...
YORK.....NEW FREEDOM...AND SHREWSBURY AROUND 600 PM EDT.
HARRISBURG...NEW CUMBERLAND...RED LION...LINGLESTOWN...AND STEELTON
AROUND 610 PM EDT.
COLUMBIA...MIDDLETOWN...MOUNT JOY...MARIETTA AND
WRIGHTSVILLE AROUND 620 PM EDT.
HERSHEY...PALMYRA AND CAMPBELLTOWN AROUND 630 PM EDT.
STAY SAFE INDOORS. DO NOT STAY OUTSIDE DURING SEVERE THUNDERSTORMS.
LAT...LON 3972 7696 3994 7695 4024 7717 4030 7704
4032 7693 4033 7691 4035 7692 4043 7666
4020 7657 4020 7652 4010 7647 3972 7648
TIME...MOT...LOC 2154Z 256DEG 40KT 4025 7707 3998 7686 3975 7681
$$
DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Sep 2, 2:29 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 229 PM EDT TUE SEP 2 2014 .SYNOPSIS... A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS THE REGION BY SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/ THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING. THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA SUNSHINE THIS MORNING. ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA /WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS. HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID TO UPPER 80S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR 15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S IN THE SUSQ VALLEY. && .LONG TERM /THURSDAY THROUGH MONDAY/... SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS +18-20C SUPPORTING WIDESPREAD HIGHS 85-90F. THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE LATER PERIODS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH. STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY 01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. OUTLOOK... WED-THU...PATCHY AM FOG...OTHERWISE VFR. FRI...MAINLY VFR. CHC OF PM TSTMS WEST. SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/RXR NEAR TERM...FITZGERALD/RXR SHORT TERM...FITZGERALD LONG TERM...STEINBUGL AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 440 PM EDT TUE SEP 2 2014 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-032045- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 440 PM EDT TUE SEP 2 2014 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-032045- WARREN- 440 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 4:57 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE SEP 2 2014
PAZ057-059-066-022145-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
457 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS ARE AFFECTING NORTHERN LANCASTER AND
SOUTHERN LEBANON COUNTIES...
AT 456 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MIDDLETOWN TO NEAR MOUNT JOY...AND MOVING
EAST AT 30 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEBANON...EPHRATA...ELIZABETHTOWN...LITITZ...MOUNT JOY...MANHEIM...
EAST PETERSBURG...CORNWALL...AKRON...MYERSTOWN...
SALUNGA-LANDISVILLE...DENVER...CAMPBELLTOWN...REAMSTOWN...
ROTHSVILLE...PLEASANT HILL...SAND HILL...NEWMANSTOWN...LEBANON SOUTH
AND ADAMSTOWN.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND
295.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4007 7649 4022 7669 4041 7630 4037 7623
4036 7621 4031 7614 4017 7592
TIME...MOT...LOC 2056Z 252DEG 27KT 4021 7664 4011 7647
DANGELOLocal storm report, Sep 2, 4:59 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG SCANDIA 41.91N 79.04W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN ELK TWP
0410 PM TSTM WND DMG 4 NW WARREN 41.88N 79.20W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN CONEWANGO TWP
&&
EVENT NUMBER CTP1400312 CTP1400313
STEINBUGLSpecial weather statement, Sep 2, 5:00 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT TUE SEP 2 2014
PAZ065-022130-
YORK PA-
500 PM EDT TUE SEP 2 2014
...A STRONG THUNDERSTORM IS AFFECTING SOUTHERN YORK COUNTY...
AT 500 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PARKVILLE...MOVING EAST AT 25 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CODORUS AND SPRING GROVE AROUND 510 PM EDT.
NEW FREEDOM...SHREWSBURY...GLEN ROCK AND RAILROAD AROUND 530 PM
EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GLENVILLE...SEVEN
VALLEYS AND LOGANVILLE.
THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 5 AND 7.
LAT...LON 3983 7700 3985 7698 3990 7676 3980 7665
3972 7674 3972 7700
TIME...MOT...LOC 2100Z 276DEG 23KT 3977 7696
DANGELOLocal storm report, Sep 2, 5:02 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG SCANDIA 41.91N 79.04W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN ELK TWP
0410 PM TSTM WND DMG 4 NW WARREN 41.88N 79.20W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN CONEWANGO TWP
&&
EVENT NUMBER CTP1400312 CTP1400313
STEINBUGLLocal storm report, Sep 2, 5:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG FAYETTEVILLE 39.91N 77.57W
09/02/2014 FRANKLIN PA 911 CALL CENTER
WIRES DOWN
&&
EVENT NUMBER CTP1400314
STEINBUGLLocal storm report, Sep 2, 5:19 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG CALEDONIA PARK 39.91N 77.48W
09/02/2014 FRANKLIN PA 911 CALL CENTER
TREES DOWN ALONG RT 30 AND SR 233
&&
EVENT NUMBER CTP1400315
STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:37 PM EDT | Special Weather Statement | CTP | Adams | 68 min |
| Sep 2, 3:54 PM EDT | Special Weather Statement | CTP | Cambria | 66 min |
| Sep 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean, Warren | 55 min |
| Sep 2, 4:16 PM EDT | Special Weather Statement | CTP | York | 59 min |
| Sep 2, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 54 min |
| Sep 2, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 37 min |
| Sep 2, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield | 62 min |
| Sep 2, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 46 min |
| Sep 2, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 58 min |
| Sep 2, 4:50 PM EDT | Tornado Warning | CTP | Cameron, Centre, Clearfield, Clinton | 40 min |
| Sep 2, 4:57 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Sep 2, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Sep 2, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 25 min |
| Sep 2, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 40 min |
| Sep 2, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 62 min |
| Sep 2, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 35 min |
| Sep 2, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Sep 2, 6:23 PM EDT | Special Weather Statement | CTP | Dauphin | 22 min |
| Sep 2, 6:27 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Sep 2, 6:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 42 min |
| Sep 2, 6:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Sep 2, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 38 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.